# SDR AALA201711249008

- Difficulty date: November 23, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 52,313 hours, 24,462 cycles
- Engine: Cfmint CFM565B1
- Engine time: 45,501 hours, 23,748 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Torn
- Location: Engine
- Part time: 45,501 hours, 23,748 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE BEGAN TO FLUCTUATE, ACCOMPANIED BY ECAM MESSAGE FOR ENGINE COMPRESSOR STALL AND A LOUD BANGING NOISE IN THE CABIN.  THE FLIGHT CREW ACCOMPLISHED ECAM ACTIONS FOR ENGINE COMPRESSOR STALL.  THE NR 1 ENGINE THRUST WAS REDUCED UNTIL THE STALL CONDITION CEASED.  AN EMERGENCY WAS DECLARED. THE FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.   ACCOMPLISHED BORESCOPE INSPECTION IAW JOB CARD 26L40072006 AND FOUND TEARS IN THE STAGE 3 AND STAGE 8 HPC BLADES.  REMOVED AND REPLACED #1 ENGINE PER JOB CARD 26L40071001.  LEAK AND OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS GROUNDED.
